# SDR SWIA202156690

- Difficulty date: January 30, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N162PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15162
- Aircraft time: 30,869 hours, 21,331 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT DD3 INTERCOSTAL HAS CORROSION   (C-CHECK) RO 3/4/2021    REMOVED AND INSTALLED NEW AFT DD3 INTERCOSTAL IAW CRJ 900 SRM 51-42-06-001-001-A01 AND BOMBARDIER DWG 601R31702 REV. N.  / SEE CONTINUE CARD FOR DETAILS. / COMPLIED WITH SKYWEST TASK CARD #51-900-1002-SKY, PRESSURE CHECK GOOD.
